# SDR CALA2015121300983

- Difficulty date: December 9, 2015
- Submitted: December 13, 2015
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 56,636 hours, 19,400 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A5302
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB STATION 101.90, INBD SIDE OF RIB, NR 4 VERTICAL STIFFENER CRACKED, APPROX 1" UP FROM LOWER SKIN, STEP 2 A.  INSTALLED T ANGLE DOUBLER REPAIR IAW ECRA 5510-02596.
